# SDR ASAA2017030220008

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,865 hours, 11,650 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 761574B
- Part serial: AAAH006275
- Condition: Failed
- Location: Nr 1
- Part time: 29,513 hours, 8,910 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR WILL NOT COME ONLINE AFTER ENGINE START.  NO AC VOLTS OR FREQUENCIES ON THE NR 1 GEN WITH ENGINE RUNNING.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 GENERATOR IAW AMM 24-11-11-50.
